# SDR CA981125008

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: MS24178D1
- Condition: Shorted
- Location: Flare Light
- Part time: 22,770 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ELECTRICAL SMELL ON FLIGHT DECK DURING LANDING.  LEFT FLARE LIGHT RELAY 33-40-K2 SHORTED AND ARCING INTERNALLY.
